Über $$\int\limits_0^\infty {\frac{{\sin ax}}{{\sin bx}}} \frac{{dx}}{{1 + x^2 }}$$ und Verwandte Integrale

L. Schläfli Bern

TBD mathscidoc:1701.33111

Acta Mathematica, 7, (1), 187-196, 1885.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:38 uploaded by actaadmin ] [ 78 downloads ] [ 0 comments ]
@inproceedings{l.1885über,
  title={Über $$\int\limits_0^\infty {\frac{{\sin ax}}{{\sin bx}}} \frac{{dx}}{{1 + x^2 }}$$ und Verwandte Integrale},
  author={L. Schläfli},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202938166529820},
  booktitle={Acta Mathematica},
  volume={7},
  number={1},
  pages={187-196},
  year={1885},
}
L. Schläfli. Über $$\int\limits_0^\infty {\frac{{\sin ax}}{{\sin bx}}} \frac{{dx}}{{1 + x^2 }}$$ und Verwandte Integrale. 1885. Vol. 7. In Acta Mathematica. pp.187-196. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202938166529820.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved